Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 73744 Total View: 1204222
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 7, Issue 1

Volume 7, Issue 1 (2023)

21 articles in this issue

Article Open Access

Asymptotic Behavior of Delayed SIR Epidemic Models of COVID-19 with Diffusion

Kaori Saito, Toshiyuki Kohno, Yoshihiro Hamaya

DOI:http://dx.doi.org/10.26855/jamc.2023.03.012

Views: Published: May 6,2023

Article Open Access

Objects of Civilization of the Second and Third Types

Evgeni Nikolaevich Terentiev, Fedor Vasilievich Shugaev, Nikolay Evgenievich Shilin-Terentyev

DOI:http://dx.doi.org/10.26855/jamc.2023.03.013

Views: Published: May 6,2023

Article Open Access

Reference Point-based Evolutionary Multi-objective Optimization for Reversible Logic Circuit Synthesis

Cui Zhang, Xiaofei Li

DOI:http://dx.doi.org/10.26855/jamc.2023.03.014

Views: Published: May 6,2023

Article Open Access

A Simple Calculation of the First Order Melnikov Function for a Non-smooth Hamilton System

Erli Zhang, Huimin Li, Jing Huang

DOI:http://dx.doi.org/10.26855/jamc.2023.03.015

Views: Published: May 6,2023

Article Open Access

Research on Quantitative Analysis Method of Financial Data Based on Machine Learning

Shulang Zhao

DOI:http://dx.doi.org/10.26855/jamc.2023.03.016

Views: Published: May 6,2023